# SDR IXXA06SMN080S

- Difficulty date: March 9, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1766 L28l
- Part time: 97,112 hours, 31,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, EMPENNAGE 1 INCH CRACK, STA 1766.000, L-28L.  REPAIRED PER ALL APPLICABLE DATA.
